# SDR YENA2022011900026

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 49,899 hours, 17,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1733, DCA-PBI. AFTER DEPARTURE HAD A LEVEL 2 FUME EVENT.  LASTED 15 MIN TOTAL.  ONLY DIRTY SOCK SMELL APPARENT IN-FLIGHT DECK. ; FOLLOWED TSM 05-50-00-810-831-A DECONTAMINATION OF ECS.  REMOVED AND REPLACED HEPA FILTERS AND PERFORMED PACK BURN.  NO DIRTY SOCK SMELLS.  A/C SAFE FOR CONTINUED SERVICE.  SEE ITEM 2 FOR APU DEFERRAL
